# SDR REXA2012102201418

- Difficulty date: October 22, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 20,171 hours, 17,456 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S LIFE VEST BAG TORN.  REMOVED AND REPLACED OBSERVER'S LIFE VEST IAW AMM 25-61-03.
